Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    Hellsgate is offline New Member
    Join Date
    Jun 2004

    Question using propecia during a cycle

    I am about to start a cycle of test and eq (my first actually) but lately i have been noticing a lot of hair coming out when i brush my hair. I recently used M1T and i heard it was hard on the hair line but I don't really have a history of baldness in my mothers family so I didn't worry about it. I was thinking about taking propecia during my cycle just in case but I didn't know if it would have adverse effects or not( I seem to remember reading something about the adverse effects of hair growth supplemments when combined with certain gear). So is it harmful or not ....and is it normal to have some hairloss after a supplement like M1T. Thanks

  2. #2
    1badcamaro's Avatar
    1badcamaro is offline Anabolic Member
    Join Date
    Jul 2003
    ridin dirty
    no its cool bro, pick up some letrozole with finastride from a research company, it seemed to really help me out. Also, this may have nothing to do with your situation but i found when i grow my hair out longer it starts to shed, so if you happen to be growing your hair out, that can cause it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts